Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Prolonged periods, heavy growth of b-haemolytic streptococcus. Taking penicillin. Treatment?

Hi Doctor, Im 45 years old and get a heavy growth of B-haemolytic Streptococcus Group B. My Gynaecologist give me a penicilin. last month my period was fine, but this month my period started become not good. ( until now already 10 days Im still have my period, but the period not to heavy ). Im very worry, Doctor. Could you pls help me, Doctor ?
Asked On : Thu, 13 Sep 2012
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.
Sometimes spotting can continue for 7 to 10 days during periods.
That can occur due to hormonal imbalance.
And possibly this will subside soon.
If the spotting continues, consult gynecologist once and take tablets to stop the spotting.
If the same thing repeats in future, better to go for ultrasound and hormonal profile to find out the exact cause.
Recent infections and antibiotics intake also sometimes can alter the hormonal levels.
And they may come to normal levels soon.
Take care.
Answered: Thu, 3 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor